... withdrawal. It has helped me out yesterday was bad mentally alot mix emotions... the devil playing minding games telling me i can't do it! Has anyone ever used adderall to help with there opiate withdrawal
Congrats on being opiate free. It ain't easy but is well worth the discomfort at first. Haven't heard of anybody using Adderall for helping with the withdrawal. Don't let the devils firey darts pierce you. Keep up the armor of God and let those thoughts just bounce right off. You can do this!!
Have you thought about getting a support network to help with the cravings and temptations that are bound to arise. I recommend Narcotics Anonymous. They are going to teach you the tools to stay clean. You can google "narcotics anonymous" and find meetings near your location.
I'm with Laurie 100% on the NA suggestion.
To be honest, working in a treatment center for substance abuse, I have never heard of using adderall to detox off a narcotic. I am quite sure we would never recommend it to our clients.
Keep in mind that adderall is another addictive drug, so you need to stop using it asap. Once we are addicted to one mood-altering, mind-altering substance, we can't use ANY others in safety. If you're taking adderall to give you energy and another substance to help you sleep, that's a dangerous slippery slope toward more addiction problems.
Yes it helps by utilizing&activating certain receptors in the body which will help u over come the depression&lack of wanting to be productive,which happens after opiate usage is discontinued. Congrats on ur discontinuation of opiates!! Other then the adderall which I wouldn't suggest using for over 14days, unless ur diagnosed with add or adhd&its discussed with ur doctor. Also u can use some suboxone for 7to 14 days while ur receptors are trying to repair from the opiate usage. Either way my personal advise is to use a method that ur comfortable with&thatl give u the results u desire while not using any other substances for more then 10 to 14 days otherwise you'll have to deal with withdrawing from another medication. Try to stay positive,place urself around people who are encouraging&do what gets u by as long as u don't pick up a new happit!! Stay positive & Congrats again!!!
i am on my 4th day of detox from oxycodone and my doc helped me with ativan has really helped the physical condition but the mental is still with me constantly the main thing is getting clean for yourself and we will all get through it. I was taking 80 milligrams a day for 5 years
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 1 answer
Posted 27 Oct 2010 • 17 answers
Posted 18 Feb 2011 • 5 answers
Posted 23 Jun 2011 • 3 answers
Opiate Dependence - Been on opiates for a dozen years because of chronic back and neck condition. I?
Posted 5 Sep 2011 • 2 answers